Sulfamethoxazole Septra Ds, Chest Neck, Septra, Piece of My Mind, Last Winter
Don't ever take this drug. I was hesitant when I saw the list of side effects. But my UTI was so bad and I didn't want to go back to the doctor for him to prescribe something else. Why he did not give me the same antibiotic that I had last winter with my ... more »
Don't ever take this drug. I was hesitant when I saw the list of side effects. But my UTI was so bad and I didn't want to go back to the doctor for him to prescribe something else. Why he did not give me the same antibiotic that I had last winter with my previous UTI I have no idea. I had a 5 day dose. It went fine. Everything went downhill the evening of my last morning dose which was 10/24/09. Today is 10/26. The chills and aches immediately kicked in big time. I went right to bed with 2 Tylenol. It broke several hours later. Then the sweats began the next morning. Then the chills again last night. They are still here this morning. Because i am so cold I am sleeping in layers of flannel which is accentuating the horrid rash on my chest, neck, and back. The heat seems to be bringing it out. The doctor's office said I could take an OTC allergy pill but that will make me sleepy and I want to keep alert during this crisis. So I am going back to the doctor this afternoon for him to take a look at me. I may give him a piece of my mind for prescribing this crap to people. On my long list of side effects from my pharmacy is the phone number to report side effects to the FDA. It is 1-800-FDA-1088. We suffering patients need to unite against this demon drug so it is eventually pulled off the market. I was given Sulfameth/Trimetrhoprim 800/160 tabs for 5 days, twice daily, for an UTI. My pill bottle also says MFG AMNEAL - Generic for Septra DS tablets. No refills. Who want want to? Good luck to all the suffers of this doomed drug. I had to lose a day from work today and probably will do so tomorrow. And I have to somehow get myself back to the doctor today to hopefully get some relief. And living alone makes it even scarier. Something has to be done about this drug.